Appendix to 'Diophantine equations'

P.L. Cijsouw, A. Korlaar, R. Tijdeman

Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

Abstract

no abstract.
Original languageEnglish
Title of host publicationComputational Methods in Number Theory part II
EditorsH.W. Lenstra, R. Tijdeman
Place of PublicationAmsterdam
PublisherStichting Mathematisch Centrum
Pages354-363
ISBN (Print)90-6196-249-8
Publication statusPublished - 1982

Publication series

NameMC Tract
Volume154-155

Cite this

Cijsouw, P. L., Korlaar, A., & Tijdeman, R. (1982). Appendix to 'Diophantine equations'. In H. W. Lenstra, & R. Tijdeman (Eds.), Computational Methods in Number Theory part II (pp. 354-363). (MC Tract; Vol. 154-155). Stichting Mathematisch Centrum.